Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 527162, 10 pages
http://dx.doi.org/10.1155/2014/527162
Research Article

Multiplicity Results for Variable-Coefficient Singular Third-Order Differential Equation with a Parameter

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China
2College of Computer Science and Technology, Henan Polytechnic University, Jiaozuo 454000, China

Received 24 March 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Narcisa C. Apreutesei

Copyright © 2014 Zhibo Cheng and Yun Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. R. Ding, “A boundary value problem for the periodic Brillouin focusing system,” Acta Scientiarum Naturalium Universitatis Pekinensis, vol. 11, pp. 31–38, 1965. View at Google Scholar
  2. Z. B. Cheng and J. L. Ren, “Periodic and subharmonic solutions for Duffing equation with a singularity,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 5, pp. 1557–1574, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. B. Cheng and J. L. Ren, “Studies on a damped differential equation with repulsive singularity,” Mathematical Methods in the Applied Sciences, vol. 36, no. 8, pp. 983–992, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. F. Chu, P. J. Torres, and M. R. Zhang, “Periodic solutions of second order non-autonomous singular dynamical systems,” Journal of Differential Equations, vol. 239, no. 1, pp. 196–212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Fonda, R. Manásevich, and F. Zanolin, “Subharmonic solutions for some second-order differential equations with singularities,” SIAM Journal on Mathematical Analysis, vol. 24, no. 5, pp. 1294–1311, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Fonda, R. Toader, and F. Zanolin, “Periodic solutions of singular radially symmetric systems with superlinear growth,” Annali di Matematica Pura ed Applicata, vol. 191, no. 2, pp. 181–204, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Habets and L. Sanchez, “Periodic solutions of some Liénard equations with singularities,” Proceedings of the American Mathematical Society, vol. 109, no. 4, pp. 1035–1044, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Li and Z. H. Zhang, “Periodic solutions for damped differential equations with a weak repulsive singularity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2395–2399, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. J. Torres, “Non-collision periodic solutions of forced dynamical systems with weak singularities,” Discrete and Continuous Dynamical Systems A, vol. 11, no. 2-3, pp. 693–698, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Torres, “Weak singularities may help periodic solutions to exist,” Journal of Differential Equations, vol. 232, no. 1, pp. 277–284, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Xia and Z. H. Wang, “Existence and multiplicity of periodic solutions for the Duffing equation with singularity,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 137, no. 3, pp. 625–645, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. R. Zhang, “Periodic solutions of Liénard equations with singular forces of repulsive type,” Journal of Mathematical Analysis and Applications, vol. 203, no. 1, pp. 254–269, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Y. Wang, “Positive periodic solutions of singular systems with a parameter,” Journal of Differential Equations, vol. 249, no. 12, pp. 2986–3002, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. F. Chu and Z. C. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Mehri and M. A. Niksirat, “Some computable results on the existence of periodic solutions for singular non-autonomous third order systems,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 51–60, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. X. Li, “Positive periodic solutions for fully third-order ordinary differential equations,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3464–3471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. P. Palamides and G. Smyrlis, “Positive solutions to a singular third-order three-point boundary value problem with an indefinitely signed Green's function,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 7, pp. 2104–2118, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Sun and Y. Liu, “Multiple positive solutions of singular third-order periodic boundary value problem,” Acta Mathematica Scientia, vol. 25, no. 1, pp. 81–88, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. L. Ren, Z. B. Cheng, and Y. L. Chen, “Existence results of periodic solutions for third-order nonlinear singular differential equation,” Mathematische Nachrichten, vol. 286, no. 10, pp. 1022–1042, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Wang, H. Lian, and W. G. Ge, “Periodic solutions for a second order nonlinear functional differential equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 110–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Krasnoselskii, Positive Solutions of Operator Equation, Noordhoff, Groningen, The Netherlands, 1964.
  23. H. Y. Wang, “On the number of positive solutions of nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 287–306, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet